Laplace transforms on vanishing algebras.
Semigroup forum, Tome 8 (1974), pp. 189-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__8_134039,
author = {N.J. Rothman and M.S. Schuh},
title = {Laplace transforms on vanishing algebras.},
journal = {Semigroup forum},
pages = {189--214},
year = {1974},
volume = {8},
url = {http://geodesic.mathdoc.fr/item/SF_1974__8_134039/}
}
N.J. Rothman; M.S. Schuh. Laplace transforms on vanishing algebras.. Semigroup forum, Tome 8 (1974), pp. 189-214. http://geodesic.mathdoc.fr/item/SF_1974__8_134039/